Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Cracked unhealed skin chemo

Premium Questions

doctor1 MD

I have an area on my lower leg that is mushy. It is not discolored and does not hurt to touch it. Approximately the size of a quarter. What is it?

doctor1 MD

one round of chemo using the R-CHOP, but in less than 48 hours he started feeling a tightness and pain .... Previous testing before R-CHOP showed heart to have no problems. After chemo, PEs, and DVT, testing showed ...

doctor1 MD

of chemo. Bleomycin, cisplatin , and etoposide . She is now 15 and has breathing problems and a strange skin condition where she looks like she has indented pigmented lines all over her body. These lines ...

doctor1 MD

Is asprin daily safe to take with oral chemo tablets for colon cancer as my father also has few heart issues, eg suffered a mild heart attack last year n pulmonary embolism? ...

doctor1 MD

I am on Xeloda, 1500mg 2X daily, two weeks on one off. Colon cancer , 10cm colectomy at the sigmoid colon , two 26 week chemo treatments. I have had at irregular times severe abdominal pain . Trips ...

Public Forum Discussions

doctor1 MD

. He was given one round of chemo using the R-CHOP, but in less than 48 hours he started feeling ... his left ankle. Previous testing before R-CHOP showed heart to have no problems. After chemo, PEs ...

doctor1 MD

My spouse is on Chemo. His feet are peeling a lot. I have soaked his feet in epsom salts and have purchased some Aveno with Shea butter. I have mixed olive oil with this and apply it morning and afternoon ...

doctor1 MD

plan. Is that a common side effect for skin post chemo? ...

doctor1 MD

My 3 yr old son is receiving chemo and had a really high dose of methotrexate. It is now day two after the treatment cycle and is experiencing burn-like redness along with blisters or peeling skin ...

doctor1 MD

My Father s hemoglobin level was 8.2 at last Drs visit. we are choosing to stop all chemo ... or do other organs shut down first. He started out with skin cancer and then it has spread to his brain ...

doctor1 MD

in and that was removed months ago and was receiving chemo and that was stopped 2 months ago, I saw him today and since the last time i saw him he lost a sufficent amount of weight his skin was very yellowish and his ...

doctor1 MD

I feel like I m sweating but I m not. My skin is cool to the touch. I am 65 years old and weight 121 pounds. I have mestatic breast cancer and take chemo(Gemsar) also have a blood clot in my left ...

doctor1 MD

they are now going to remove his voice box and throat so their going to take a muscle and skin from his neck ...

doctor1 MD

Hi, I am a cancer patient undergoing radiation and chemo, and I have broken skin, thus I have a risk of infection. I was on antibiotics for 4 weeks just prior to the cancer treatments, and I think I ...

doctor1 MD

my name sherpa suffered with breast cancer and got operated. And also took chemo and radiation ... but more little is there. mine is very dry skin so i am using this cream on my face any problem acne marks ...

Mobile Questions and Answers

doctor1 MD

yes, once you cut them they will be normal, i hope they are not causing any damage to nail bed or not growing under the skin.

doctor1 MD

yes , it may be a cause ofconcern and i would like you to meet your doctor as soon as possible. Thanks

doctor1 MD

If you are already immunised previously,take one dose of booster TT to boost up your immunity immediately .